# SDR UALA2011031601262

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 141T627820
- Condition: Corroded
- Location: Bs 295-342
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SCUFF PLATE FWD AND AFT ATTACH ASSY PLATES CORRODED OUT OF LIMITS BS 295-BS 342, RBL 90, WL 199.   MAJOR REPAIR ACCOMPLISHED:  REMOVED ATTACH ASSY PLATES AND FABRICATED NEW ATTACH ASSY PLATES PER BAC DWG 141T6278 AND BAC 5300, SMAL PN 141T6278-20 AND SMAL PN 141T6278-18, AND INSTALLED PER SRM ON NON ROUTINE 42412.
